# SDR SWI2025F01099

- Difficulty date: April 28, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Chafed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EMER. EXIT DOOR CHAFED ON LOWER AFT END (MARKED).     (C-CHECK RO 8/21/2025)    REMOVED DAMAGE ON FWD LH EMER DOOR LOWER AFT END REF CRJ900 SRM 51-12-00-001-001-A01. RESTORED FINISH.  COMPLIED WITH ALL STEPS OF REO 690-52-21-197 REV -A DATE 2025-06-10. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
